# SDR SWAA2020051244048

- Difficulty date: April 18, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727D TO BS 767 AT LEVEL STR 25R AND RBL 22 AT AFT CARGO COMPARTMENT WL 152.8 / REPLACED SUPPORT ZEE SECTION LOCATED BETWEEN BS 727 TO BSJ767 AT LEVEL STR 25RH RBC 22 AND WL 152.8 AFT CARGO COMPARTMENT IAW SRM 737-700 51-10-02 PARAGRAPH 9 AND DRAWING # 146A7500 REV
